Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Debbie and everyone…Today is day #6 on “levoxyl”, yet another brand name for synthroid … And do I ever feel weird today! Thanks Debbie for asking about this. I was on my way to the computer to vent, and your message perked me up. I’m not as depressed and tearful as I was, I even felt a little better on this medication. By the way my dose is 0.1mg daily. I’m off the beta blockers completely as of yesterday after getting down to 10mg twice a day for a couple days prior to stopping. My dose was 20mg 4 times a day, along with ativan 2mg every 8 hours, which I tapered down myself to .5mg twice daily before stopping, which also was yesterday. So, my body is trying to figure out all this and I think both body and mind are confused…again. My heart rate is 96-100, I have those hyper feelings of feeling tachy, somewhat breatless and anxious, insomnia (I couldn’t sleep at all last night and I usually sleep when taking trazodone aka: deseryl…150mg at bedtime. I refuse to call my doctor after our last discussion. I’m between doctors, so to speak, now. I’m writing my symptoms in a journal for the endo appt. finally this Friday. This doctor comes to Humboldt County frim San Francisco, every other month. I’m scattered, unfocused, head hurts, tension thru out my back and shoulders and neck…I almost feel like a rack would feel better. I begged my friend for a massage and was obliged only to realize how much I hurt and how much I needed it…and now the tears of frustration are happening, when only this morning I called my boss at work and assured her I’d be able to return to work after my appt. next week with my new female physician who has agreed to take me as her patient, after hearing my story. So, since I’m babbling on, I really don’t like this chemical stuff happening in my body, and I’m dsolate about having to take this medication along with estrace and some antidepressant regimen. I long for natural wellness and it seems to me it will never be so again…So, I grieve this, too. YUK! I feel like a yo yo, being jerked around inside and out. Joann, how are you doing post atomic cocktail? Sorry to be so depressing today, but thanks for listening, and I will take any words of encouragement or guidance thru this maze. I’m on my way now to the river for a walk with my dogs, then I’ll try a nap, but I don’t feel like sleep will come. I NEED my sleep or I feel like a dish rag…Boy, do I have the blahs and yuks…Sorry guys…Better days ahead, eh? I wonder…

    Rachel

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.